ISRAELI A. JAFFE, M.D., F.A.C.P.
This content is PDF only. Please click on the PDF icon to access.
To the editor: The paper on Sjögren's syndrome and hyperviscosity (Ann Intern Med 80:27-34) and the editorial comment (p. 107), which appeared in the January 1974 issue are an excellent contribution to our understanding of a complex subject. In the paper by Blaylock, Waller, and Normansell, there are some statements about D-penicillamine that are in error. These authors state that D-penicillamine would be "expected to have no effect on intermediate complexes." This is incorrect. The first published evidence of the effect of D-penicillamine on intermediate complexes appeared in the Annals in 1964 (1), and an additional report of the reduction
JAFFE IA. D-Penicillamine and Macroglobulins. Ann Intern Med. 1974;81:569. doi: https://doi.org/10.7326/0003-4819-81-4-569_1
Download citation file:
Published: Ann Intern Med. 1974;81(4):569.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use